# SDR SWAA032473

- Difficulty date: November 6, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 36,660 hours, 32,760 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 69355005
- Part serial: DA3758
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING INITIAL MLG RETRACTION, RT MLG RED LIGHT IND WOULD NOT EXTINGUISH, CYCLED GEAR ANG LIGHT REMAINED.  REMOVED AND REPLACED RT MLG UPLOCK ACTUATOR PER MM.
